I got the depo shot two months ago. I got it off my period, right before I was supposed to start ovulating. I ended up getting my period at the time I was supposed to get it afterwards. This month I'm technically 11 days late for my period. I took the depo shot when I was younger. The first time I ever got it I was on my period and never got one after. I took a break and when I went back on depo, I got it off cycle and I always got my period every month eventhough I was on it. This time I'm starting to wonder if not getting my period suddenly may mean I'm pregnant... I'm supposed to get another shot in less than a week, what do I do?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Nov 2012 • 2 answers
Posted 30 Nov 2014 • 1 answer
Posted 25 Dec 2014 • 1 answer
Was on depo provera for a year. Came off of it in Jan. Light period for 2 days, could I be pregnant?
Posted 6 Apr 2015 • 2 answers
Depo-Provera - I got my first shot 3 months ago and haven't had a period since, could I be pregnant?
Posted 24 Apr 2015 • 1 answer